# SDR DXTA200501127

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 7,486 hours, 6,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL ON LEFT SIDE INTERMITTANTLY LOSES HYDRAULIC PRESSURE.  ITEM IS UNDER INVESTIGATION.
